# SDR SWAA2020032442658

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY SHIELD AT B.S. 420-440, R.B.L. 22, W.L. 155.         REPLACED FWD CARGO BAY SHIELD AT BS 420-440, RBL 22 AS PER SRM 51-40-02-0G-0 AND DRAWING # 143A0080 ID: 0019, SHIELD WAS EVALUATED AND NO FOUND ALLOWABLE DAMAGE ON SRM, PART REPAIRABLE BY REPLACEMENT AS PER 51-70-02-0G-0 SRM STEP. 9. C.
